# SDR SWIA20250110220

- Difficulty date: December 20, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 41,130 hours, 41,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED COUNTER-SINK LOCATED ON SKIN PANEL OF FS 202.75 BETWEEN STGR 15L AND STGR 16L REQUIRES REPAIR    (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
